Alert archive / Virginia / Flash Flood Warnings in 2009
Flash Flood Warning 51, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 9, 2009, 9:30 PM EDT for Amherst County, Virginia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 9:30 PM EDT (01:30 UTC)
- Expired
- Jun 10, 2009, 3:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Amherst County, VA
The radar
The Roanoke radar (KFCX), 130 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 100130
FFWRNK
VAC009-100730-
/O.NEW.KRNK.FF.W.0051.090610T0130Z-090610T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
930 PM EDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL AMHERST COUNTY IN CENTRAL VIRGINIA
* UNTIL 330 AM EDT.
* AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORONOCO...
LOWESVILLE...FORKS OF BUFFALO AND ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3780 7916 3773 7906 3772 7906 3771 7902
3767 7896 3757 7904 3774 7927 3780 7917
$$
RCS2 follow-up statements
000
WGUS71 KRNK 100518
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
118 AM EDT WED JUN 10 2009
VAC009-100730-
/O.CON.KRNK.FF.W.0051.000000T0000Z-090610T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AMHERST VA-
118 AM EDT WED JUN 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
NORTHERN AMHERST COUNTY...
AT 116 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A NO ADDITIONAL HEAVY RAIN WAS CURRENTLY IMPACTING THE
WARNED AREA. HOWEVER...ADDITIONAL RAIN SHOWERS ARE POSSIBLE OVER THE
NEXT HOUR OR TWO. BECAUSE OF THIS AND THE HEAVY RAIN THAT PROMPTED
THE WARNING ON TUESDAY EVENING...THE WARNING WILL BE ALLOWED TO
CONTINUE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWESVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3780 7916 3773 7906 3772 7906 3771 7902
3767 7896 3757 7904 3774 7927 3780 7917
$$
DS000
WGUS71 KRNK 100727
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
327 AM EDT WED JUN 10 2009
VAC009-100737-
/O.EXP.KRNK.FF.W.0051.000000T0000Z-090610T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AMHERST VA-
327 AM EDT WED JUN 10 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 330 AM EDT FOR NORTHERN
AMHERST COUNTY...
CREEKS AND STREAMS WERE RECEDING THUS THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3780 7916 3773 7906 3772 7906 3771 7902
3767 7896 3757 7904 3774 7927 3780 7917
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 8:27 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 9, 8:27 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 827 PM EDT TUE JUN 9 2009 .SYNOPSIS... A COLD FRONT ACROSS THE OHIO VALLEY WILL SLIDE INTO THE MID ATLANTIC COMBINING WITH A FEW UPPER LEVEL DISTURBANCES. A STRONGER AREA OF LOW PRESSURE WILL MOVE INTO OHIO...WITH A LEE TROUGH REMAINING DOWNWIND OF THE APPALACHIANS LATE WEDNESDAY. THE BOUNDARY FINALLY CROSSES THE REGION THURSDAY NIGHT...WITH HIGH PRESSURE ARRIVING FOR SATURDAY. && .NEAR TERM /THROUGH WEDNESDAY/... SUBTLE SHRTWV DROPPING INTO EAST TN AND WESTERN NC IS FORECASTED TO AMPLIFY A BIT AS IT TAKES A FAVORABLE SE TRACK. THIS HAS PROVIDED JUST ENOUGH BUMP FOR STORMS TO FIRE. RUC13 INDICATES THAT THE SHRTWV WILL EXPAND UP AND DOWN THE BLUE RIDGE INTO THIS EVENING...LIKELY KEEPING STORMS GOING INTO THE EARLY EVENING. ATMS HAS BEEN UNSTABLE FOR A FEW DAYS...AND SOME STORMS WILL GO SEVERE WITH HAIL AND DMGG WINDS MAIN THREAT...ALTHOUGH A WATCH IS NOT EXPECTED ATTM. SPC MESOANALYSIS PAGE INDICATES OUTFLOW BOUNDARY FROM ELEVATED CONVECTION ATTM PERHAPS ORGANIZING INTO A LINE ALONG THE PIEDMONT...HOWEVER STILL BATTLING A WNW DOWNSLOPE. UPPER DIVERGENCE INC LATE TONIGHT ACROSS THE EXTREME EAST AS A H3 JET STREAK...ALBEIT WEAK...CUTS ACROSS THE OHIO VALLEY WITH A NNE TO SSE ORIENTATION. SOME OF THE LOCAL WRF MODELS HAVE PICKED UP ON AN MCS SPINNING OFF OF THE LINE OF STORMS ACROSS SOUTHERN PA. CORFIDI VECTORS ARE ALMOST DUE NORTH TO SOUTH...SO THERE IS SOME VALIDITY TO THIS SOLUTION. HOWEVER...IT APPEARS AS THOUGH THIS COMPLEX MAY DEVELOP JUST EAST OF OUR CWA...BUT NONETHELESS HAVE LEFT SOMEWHAT HIGHER POPS...ONLY CHC...IN THE FVX/DAN CORRIDOR LATER TONIGHT. AREA OF LOW PRESSURE MOVING INTO OHIO TOMORROW DOES ALLOW WINDS TO BACK WEDNESDAY...SO THE LIMITING DOWNSLOPING WIND OF TODAY MAY NOT BE A FACTOR. WITH WINDS NOT AS UNIDIRECTIONAL ON WED...HODOGRAPHS GET A TAD LONGER...AND INTRODUCTION OF LLVL SHR SUGGESTS MORE TSTORMS AND MORE SVR POSSIBLE LATE WED INTO THE EVENING. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... FLOW REMAINS ZONAL WITH NUMEROUS SHORTWAVE TROUGHS EMBEDDED WITHING THE MODEST MID LEVEL WESTERLY FLOW. IF MODEL TIMING IS CORRECT A STRONG WAVE WILL MOVE THROUGH THE FLOW LATE WEDNESDAY TRAVERSING THE MID ATLANTIC REGION EARLY THURSDAY...ADDITIONAL ENERGY ARRIVING AGAIN LATE THURSDAY...THE LATTER WAVE HELPING TO KICK NEARLY STATIONARY SFC FRONT OVER THE OHIO VALLEY THROUGH THE FCST AREA. MODEL PROGS SUGGEST STRONG NOCTURNAL JET TO SET UP FROM TENNESSEE VALLEY INTO THE WESTERN SLOPES WEDNESDAY NIGHT. AS SUCH...THINK OPPORTUNITY WILL EXISTS FOR MCS TO TRAVERSE AREA WEDNESDAY NIGHT... FOLLOWED BY CONTINUATION OF ACTIVITY THURSDAY AS COMBINATION OF OUTFLOWS AND FRONTAL BOUNDARY BEGIN TO FOCUS LOW LEVEL MOISTURE ACROSS THE AREA. LIKELY TO CATEGORICAL POPS SEEM INEVITABLE GIVEN COMBINATION OF PLENTIFUL MOISTURE AND LIFTING MECHANISMS. IN ADDITION TO POTENTIAL FOR SEVERE WEATHER...FLOOD WATCH MAY BE NEEDED. UNTIL THE SURFACE FRONT PASSES THROUGH...WHICH MAY TAKE UNTIL FRIDAY...THE AIRMASS OVER OUR FCST AREA WILL REMAIN WARM AND HUMID...HIGH TEMPS IN THE 80S...LOW TEMPS IN THE 60S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... UPPER FLOW IS FORECAST TO AMPLIFY JUST ENOUGH TO NUDGE SURFACE FRONT TO OUR SOUTH OVER THE WEEKEND. THE QUESTION IS HOW FAR SOUTH. BOTH THE GFS/ECMWF TAKE THE FRONT DOWN TO ABOUT ATLANTA...BUT NEITHER MODEL COMPLETELY RID CWA OF CLOUD COVER OR PRECIP THREAT. FOR NOW WILL CONTINUE TO MAINTAIN CHC SHRA/TSRA...BUT MAINLY DIURNAL IN NATURE. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... COVERAGE OF SCATTERED THUNDERSTORMS WAS STARTING TO DIMINISH AT 00Z WITH NO STORMS UPSTREAM OF ANY OF THE TAFS SITES. SURFACE DEW POINTS REMAIN VERY HIGH AND WINDS WILL BE LIGHT OVERNIGHT SO MVFR FOG IS EXPECTED. STORMS ONCE AGAIN MAY ARRIVE AT LWB/BLF NEAR THE END OF THE TAF PERIOD AS A STRONGER SHRTWV AND AREA OF LOW PRESSURE HIT THE OHIO VALLEY. ONLY USED VCTS FOR LYH/DAN/ROA THIS FAR OUT. WITH THE APPROACH OF A COLD FRONT AND MOISTURE CONTINUING TO INCREASE...SHOWERS AND STORMS WILL BE SCATTERED TO NUMEROUS FROM THROUGH THURSDAY NIGHT...AND PERIODS OF MVFR/IFR COULD OCCUR IN PASSING SHOWERS/STORMS. SOME LOW CLDS AND VIS IS POSSIBLE THE FIRST HALF OF THIS WEEKEND AS A NORTHERLY COMPONENT DEVELOPS BEHIND A SLOW MOVING BOUNDARY OVER THE VA/NC BORDER. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ/KM NEAR TERM...KM SHORT TERM...PM LONG TERM...PM AVIATION...AMS/KM
Hazardous weather outlook, Jun 9, 3:54 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 354 PM EDT TUE JUN 9 2009 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-102000- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 354 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS TODAY. A FEW OF THEM COULD BECOME SEVERE WITH HAIL AND STRONG WINDS. IN ADDITION...SLOW MOVING STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY AND THURSDAY COULD BECOME SEVERE WITH HAIL AND STRONG WINDS. IN ADDITION...TRAINING OF STORMS MAY PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 9, 7:39 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
739 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL CHILDRESS 37.07N 80.52W
06/09/2009 E0.75 INCH MONTGOMERY VA PUBLIC
&&
DOCLocal storm report, Jun 9, 7:59 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
759 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST BENT MOUNTAIN 37.15N 80.12W
06/09/2009 U0 MPH ROANOKE VA LAW ENFORCEMENT
LARGE TREE BLOWN DOWN ALONG US 220
&&
DOCLocal storm report, Jun 9, 8:15 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
815 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL CONCORD 37.35N 78.98W
06/09/2009 M0.88 INCH CAMPBELL VA PUBLIC
&&
DOCLocal storm report, Jun 9, 9:08 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
908 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 NW FLOYD 36.97N 80.38W
06/09/2009 M0.75 INCH FLOYD VA PUBLIC
0636 PM TSTM WND GST 4 W NEW CANTON 37.70N 78.37W
06/09/2009 U0 MPH BUCKINGHAM VA PUBLIC
TREE DOWN ON HOUSE
0640 PM TSTM WND GST NEW CANTON 37.70N 78.30W
06/09/2009 U0 MPH BUCKINGHAM VA EMERGENCY MNGR
SEVERAL LARGE TREES DOWN
0645 PM TSTM WND GST 2 SW NEW CANTON 37.68N 78.34W
06/09/2009 U0 MPH BUCKINGHAM VA EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN
&&
DOCSpecial weather statement, Jun 9, 9:21 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 921 PM EDT TUE JUN 9 2009 NCZ005-006-VAZ034-035-044>047-058-059-100330- ROCKINGHAM-CASWELL-BEDFORD-AMHERST-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- INCLUDING THE CITIES OF...EDEN...BEDFORD...AMHERST...DANVILLE... LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 921 PM EDT TUE JUN 9 2009 ...EVENING THUNDERSTORMS ACROSS THE PIEDMONT TO CONTINUE... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT. HEAVY DOWNPOURS AND RUNOFF COULD CAUSE CREEKS...STREAMS...AND DITCHES TO APPROACH BANK FULL. LOCALIZE STREET FLOODING AND PONDING OF WATER ON ROADWAYS IS ALSO POSSIBLE. SMALL HAIL AND GUSTY WINDS TO 40 MPH MAY ALSO ACCOMPANY THE STRONGER STORMS. RCS
Local storm report, Jun 9, 9:28 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
928 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL CHARLOTTE COURT HOUSE 37.05N 78.63W
06/09/2009 M0.75 INCH CHARLOTTE VA AMATEUR RADIO
&&
DOCThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:17 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 88 min |
| Jun 9, 9:57 PM EDT | Special Weather Statement | RNK | Campbell | 33 min |
| Jun 9, 10:34 PM EDT | Special Weather Statement | RNK | Halifax | 56 min |
| Jun 9, 11:36 PM EDT | Special Weather Statement | RNK | Bedford | 24 min |
| Jun 10, 12:15 AM EDT | Special Weather Statement | RNK | Bath | 30 min |
| Jun 10, 1:03 AM EDT | Special Weather Statement | RNK | City of Covington | 27 min |
| Jun 10, 2:42 PM EDT | Special Weather Statement | RNK | Giles, City of Radford | 63 min |
| Jun 10, 2:52 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Montgomery, Pulaski, City of Radford | 68 min |
| Jun 10, 3:12 PM EDT | Special Weather Statement | RNK | Bath | 63 min |
| Jun 10, 3:46 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke | 59 min |
| Jun 10, 3:52 PM EDT | Tornado Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke | 38 min |
| Jun 10, 3:55 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery, Roanoke | 53 min |
| Jun 10, 4:12 PM EDT | Special Weather Statement | RNK | Buckingham | 63 min |
| Jun 10, 4:54 PM EDT | Special Weather Statement | RNK | City of Martinsville | 66 min |
| Jun 10, 5:19 PM EDT | Flash Flood Warning | RNK | Amherst | 6 hr |
| Jun 10, 5:20 PM EDT | Special Weather Statement | RNK | Craig, Giles | 55 min |
| Jun 10, 5:56 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Halifax, Pittsylvania | 64 min |
| Jun 10, 6:08 PM EDT | Special Weather Statement | RNK | Pittsylvania | 67 min |
| Jun 10, 6:55 PM EDT | Special Weather Statement | RNK | City of Danville | 65 min |
Nearby
Flash Flood Warnings in Virginia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.